Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 538, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2011, 7:46 PM CDT for McIntosh County, Pittsburg County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2011, 7:46 PM CDT (00:46 UTC)
- Expired
- Oct 17, 2011, 8:45 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Pittsburg County, OK
The radar
The Norman radar (KTLX), 129 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -528 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
784
WUUS54 KTSA 180046
SVRTSA
OKC091-121-180145-
/O.NEW.KTSA.SV.W.0538.111018T0046Z-111018T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
746 PM CDT MON OCT 17 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 845 PM CDT
* AT 743 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SCIPIO TO 10 MILES WEST OF
ASHLAND...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SCIPIO...HANNA...ASHLAND...HAYWOOD...INDIANOLA...SAVANNA...
CROWDER...MCALESTER...CANADIAN...KIOWA...ARROWHEAD STATE PARK...
KREBS...ALDERSON...BLANCO AND BLOCKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3463 9589 3468 9589 3468 9609 3468 9610
3505 9610 3507 9607 3509 9607 3513 9601
3514 9602 3516 9599 3523 9599 3528 9546
3462 9563
TIME...MOT...LOC 0046Z 275DEG 24KT 3509 9599 3474 9622
$$3 follow-up statements
339
WWUS54 KTSA 180116
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT MON OCT 17 2011
OKC091-121-180145-
/O.CON.KTSA.SV.W.0538.000000T0000Z-111018T0145Z/
MCINTOSH OK-PITTSBURG OK-
816 PM CDT MON OCT 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
PITTSBURG AND SOUTHERN MCINTOSH COUNTIES...
AT 812 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF INDIANOLA TO BLANCO...MOVING EAST AT
30 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BLANCO...
KREBS...CROWDER...ALDERSON...CANADIAN...BACHE...ARROWHEAD STATE
PARK...DOW...BLOCKER AND HAILEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3463 9589 3468 9589 3468 9609 3525 9581
3528 9546 3462 9563
TIME...MOT...LOC 0116Z 275DEG 24KT 3507 9575 3474 9578
$$325
WWUS54 KTSA 180128
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT MON OCT 17 2011
OKC091-180137-
/O.CAN.KTSA.SV.W.0538.000000T0000Z-111018T0145Z/
MCINTOSH OK-
828 PM CDT MON OCT 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCINTOSH COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED SOUTH OF THE AREA THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3463 9589 3515 9574 3518 9548 3462 9563
TIME...MOT...LOC 0127Z 275DEG 24KT 3506 9562 3485 9564
3465 9581
$$
OKC121-180145-
/O.CON.KTSA.SV.W.0538.000000T0000Z-111018T0145Z/
PITTSBURG OK-
828 PM CDT MON OCT 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
EASTERN PITTSBURG COUNTY...
AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOCKER TO BACHE TO PITTSBURG...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DOW...
BLOCKER AND HAILEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3463 9589 3515 9574 3518 9548 3462 9563
TIME...MOT...LOC 0127Z 275DEG 24KT 3506 9562 3485 9564
3465 9581
$$975
WWUS54 KTSA 180148
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT MON OCT 17 2011
OKC121-180158-
/O.EXP.KTSA.SV.W.0538.000000T0000Z-111018T0145Z/
PITTSBURG OK-
848 PM CDT MON OCT 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PITTSBURG COUNTY
EXPIRED AT 845 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.
LAT...LON 3463 9589 3515 9574 3518 9548 3462 9563
TIME...MOT...LOC 0128Z 275DEG 24KT 3506 9561 3485 9563
3465 9580
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:28 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 17, 6:28 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 628 PM CDT MON OCT 17 2011 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FAST MOVING COLD FRONT SOUTH OF THE KBVO/KTUL/KRVS TAF SITES WILL SWEEP THROUGH KMLC/KFYV/KXNA AND KFSM BY 02-03Z. SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT...ALTHOUGH CONDITIONS WILL LIKELY REMAIN JUST ABOVE MVFR CATEGORIES. LOWERS CIGS POSSIBLE OVERNIGHT AS THE COLD FRONT MOVES EAST OF THE REGION. GUSTY NORTHWEST WINDS WILL PERSIST THROUGH MOST OF THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 242 PM CDT MON OCT 17 2011/ DISCUSSION... COLD FRONT CLEARLY EVIDENT ON OKLAHOMA MESONET THIS AFTERNOON... NEAR A BARTLESVILLE...RED ROCK...FREDRICK LINE. LOW LEVEL MOISTURE POOLING/SURFACE HEATING HAS ALLOWED ATMOSPHERE TO BECOME UNSTABLE ALONG/AHEAD OF BOUNDARY WITH LIFTED INDICES RUNNING AROUND -5 DEG/C. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP BY LATE AFTERNOON ALONG FRONT AS STRONG UPPER LEVEL TROUGH/JET MAX MOVES INTO THE REGION. ALTHOUGH INSTABILITY/MOISTURE WILL NOT BE OVERLY IMPRESSIVE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS GIVEN THE MODERATE DEEP LAYER SHEAR/LOW WET BULB ZERO HEIGHTS. STORMS SHOULD BECOME INCREASINGLY ELEVATED BEHIND THE FRONT THROUGH THE EVENING HOURS WITH THE SEVERE THREAT SLOWLY DIMINISHING BEFORE PRECIPITATION SHIFTS EAST AFTER MIDNIGHT. COOL/BREEZY CONDITIONS EXPECTED BEHIND FRONT INTO TUESDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. COULD SEE A FEW AREAS OF LIGHT FROST ACROSS FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS BY WEDNESDAY MORNING. MUCH OF THE AREA WILL LIKELY SEE A LIGHT FREEZE LATE WEDNESDAY NIGHT/THURSDAY MORNING AS SURFACE HIGH MOVES OVER AREA WITH CLEAR SKIES/LIGHT WINDS. A FREEZE WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA WITH LATER FORECAST ISSUANCE. ANOTHER FAST MOVING UPPER LEVEL WAVE EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE ACROSS ON SATURDAY WITH THE CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 65 39 61 / 80 0 0 0 FSM 52 65 39 60 / 100 20 0 0 MLC 47 65 39 64 / 80 10 0 0 BVO 42 65 36 60 / 70 0 0 0 FYV 45 59 34 53 / 100 20 0 0 BYV 44 59 35 53 / 100 30 0 0 MKO 42 64 38 61 / 90 10 0 0 MIO 42 64 35 56 / 90 10 0 0 F10 44 65 40 62 / 80 10 0 0 HHW 50 67 41 66 / 70 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Oct 17, 5:29 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 529 PM CDT MON OCT 17 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 529 PM CDT MON OCT 17 2011 ...STRONG COLD FRONT MOVING THROUGH THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. FLASH FLOOD. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...THIS EVENING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... A STRONG COLD FRONT HAS BEGUN TO PUSH SOUTHEAST ACROSS NORTHEAST OKLAHOMA LATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME POSSIBLE THIS EVENING AND OVERNIGHT AS THE BOUNDARY INTERACTS WITH LIMITED INSTABILITY AHEAD OF IT. SOME OF THE THUNDERSTORM ACTIVITY WILL HAVE A LIMITED POTENTIAL TO BECOME STRONG TO SEVERE ALONG AND AHEAD OF THE BOUNDARY...WITH HAIL AND STRONG WINDS BEING THE MAIN THREATS. THIS LIMITED POTENTIAL SHOULD DECREASE THROUGH THE LATE EVENING HOURS...WITH RAIN SHOWERS REMAINING BEHIND THE COLD FRONT. AREAS RECEIVING WIDESPREAD PRECIPITATION WILL HAVE A LIMITED RISK OF HEAVY RAIN WITH THE POTENTIAL OF A FLASH FLOOD RISK. ALSO BEHIND THE COLD FRONT...GUSTY NORTHERLY WINDS OF UP AROUND 30 MPH WILL BE CAPABLE THROUGH THE OVERNIGHT HOURS. BREEZY SOUTHERLY WINDS AHEAD OF THE COLD FRONT AND WARM AFTERNOON TEMPERATURES HAVE CREATED LIMITED FIRE WEATHER DANGERS ACROSS PORTIONS OF EASTERN OKLAHOMA. THESE CONDITIONS ARE EXPECTED TO DECREASE THIS EVENING AND OVERNIGHT AS RELATIVE HUMIDITY VALUES RECOVER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 17, 6:42 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON OCT 17 2011
OKZ064>066-071-180045-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
642 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND OKMULGEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BEARDEN...
BOLEY...CASTLE...OKEMAH...WELTY...CLEARVIEW...WELEETKA...PHAROAH...
OKFUSKEE...WILSON...HENRYETTA...OKMULGEE STATE PARK...DEWAR...
SCHULTER...BALD HILL...PRESTON...MORRIS...GRAYSON...HOFFMAN AND
OKMULGEE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9663 3577 9577 3536 9572 3528 9599
3528 9643 3529 9645 3545 9645 3545 9648
3543 9649 3545 9655 3540 9653 3539 9654
3540 9658 3540 9663
TIME...MOT...LOC 2342Z 242DEG 24KT 3527 9637Special weather statement, Oct 17, 6:59 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON OCT 17 2011
ARZ001-OKZ063-180045-
BENTON AR-DELAWARE OK-
659 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEACH...MOVING
EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS...
JAY...COLCORD...WEST SILOAM SPRINGS...SILOAM SPRINGS...MAYSVILLE...
GENTRY...DECATUR...SPRINGTOWN AND GRAVETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9436 3617 9440 3616 9501
3636 9500 3655 9461
TIME...MOT...LOC 0000Z 248DEG 30KT 3623 9485Special weather statement, Oct 17, 7:19 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
719 PM CDT MON OCT 17 2011
OKZ054-060-064-180100-
CREEK OK-OSAGE OK-TULSA OK-
719 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHEASTERN OSAGE AND WESTERN TULSA
AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
SHAMROCK...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MANNFORD...KELLYVILLE...KEYSTONE STATE PARK...SAPULPA...KIEFER AND
SAND SPRINGS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3623 9604 3591 9603 3580 9660 3587 9663
3607 9662
TIME...MOT...LOC 0019Z 252DEG 29KT 3591 9653Special weather statement, Oct 17, 7:43 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT MON OCT 17 2011
ARZ001-010-OKZ063-069-180130-
ADAIR OK-BENTON AR-DELAWARE OK-WASHINGTON AR-
743 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND NORTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND NORTHERN ADAIR
AT 743 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF BELLA VISTA TO SPRINGTOWN TO 4
MILES SOUTH OF NATURAL FALLS STATE PARK...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...BELLA
VISTA...WATTS...HIGHFILL...BENTONVILLE...PEA RIDGE...CAVE SPRINGS...
ROGERS...GARFIELD...GATEWAY...FARMINGTON...LOWELL...TONTITOWN...
FAYETTEVILLE AND SPRINGDALE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3604 9415 3605 9480 3629 9463 3651 9453
3650 9387 3647 9387
TIME...MOT...LOC 0043Z 258DEG 32KT 3647 9422 3628 9437
3613 9460The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 64 min |
| Oct 17, 7:19 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Oct 17, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Oct 17, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 38 min |
| Oct 17, 8:51 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 39 min |
| Oct 17, 9:01 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 59 min |
| Oct 17, 9:17 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 28 min |
| Oct 17, 9:44 PM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 46 min |
| Oct 17, 10:31 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Oct 18, 12:45 AM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Oct 18, 4:10 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.